Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

8 year old boy, pain in head, swollen eyes and eyebrow. Taking antibiotic. Cure for symptoms?

Hi my son is 8 I was at Yorkhill a week agog he got up early hours last wedensday morning with a pain in his head and in the morning his eye was swollen I took h to optition and then to a/e since we where at Yorkhill last sat morning they put him on an antibiotic today his eye is still the same and above his eyebrow is pretty swollen what should I do
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for your query.

Any antibiotic will take at least 24-48 hours to act and we need to be patient. Apart from antibiotic what else has been prescribed to your son? If an anti-inflammatory has bee prescribed well and good otherwise you may add one for some relief.

If there is no improvement in the next 24 hours or so then a review and appropriate investigations would be the next course of action.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Rajiv K Khandelwal
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor